# SDR 9611881159

- Difficulty date: May 30, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N159US
- Make and model: Doug DC-10-40
- Aircraft serial: 46768
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Throttle Switch
- Condition: Broken Arm
- Location: Nr 3
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING CLIMB, PLACED THE GEAR HANDLE IN THE UP POSITION, THE WARNING HORN SOUNDED AND ALL FOUR GEAR LIGHTS STAYED RED. GEAR WAS RECYCLED AND VISUALLY CHECKED IN THE UP POSITION WITH THE RED GEAR UNSAFE LIGHT STILL ILLUMINATED.  FLIGHT CONTINUED TO MSP AND LANDED WITHOUT INCIDENT.  MAINTENANCE REPLACED THE NR 3 THROTTLE ASSEMBLY SWITCH S1-342 AND RETURNED TO SERVICE.
